Serre's Problem on projective modules over polynomial rings and algebraic K-theory

L. N. Vasershtein, A. A. Suslin

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)148-150
Number of pages3
JournalFunctional Analysis and Its Applications
Volume8
Issue number2
DOIs
StatePublished - Apr 1 1974

Fingerprint

Algebraic K-theory
Projective Module
Polynomial ring
Polynomials

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this

@article{198ac602593e457f94ca388d18ae75eb,
title = "Serre's Problem on projective modules over polynomial rings and algebraic K-theory",
author = "Vasershtein, {L. N.} and Suslin, {A. A.}",
year = "1974",
month = "4",
day = "1",
doi = "10.1007/BF01078602",
language = "English (US)",
volume = "8",
pages = "148--150",
journal = "Functional Analysis and its Applications",
issn = "0016-2663",
publisher = "Springer New York",
number = "2",

}

Serre's Problem on projective modules over polynomial rings and algebraic K-theory. / Vasershtein, L. N.; Suslin, A. A.

In: Functional Analysis and Its Applications, Vol. 8, No. 2, 01.04.1974, p. 148-150.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Serre's Problem on projective modules over polynomial rings and algebraic K-theory

AU - Vasershtein, L. N.

AU - Suslin, A. A.

PY - 1974/4/1

Y1 - 1974/4/1

UR - http://www.scopus.com/inward/record.url?scp=34250395621&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250395621&partnerID=8YFLogxK

U2 - 10.1007/BF01078602

DO - 10.1007/BF01078602

M3 - Article

AN - SCOPUS:34250395621

VL - 8

SP - 148

EP - 150

JO - Functional Analysis and its Applications

JF - Functional Analysis and its Applications

SN - 0016-2663

IS - 2

ER -